New Frequency Criterion for Absolute Stability

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (1)

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (1) DOI: 10.12386/A1995sxxb0017
论文

New Frequency Criterion for Absolute Stability

Author information +
History +

Abstract

In this paper,we consider the problem of absolute stability for control systemswith several nonlinear elements. New necessary and sufficient condition for the existence of aLyapunov function of Lurie form is obtained,and thus a frequency criterion for absolute stabilityis drawn,which improves the results obtained by Rapoport and Kamenetskiy

Cite this article

Download Citations
New Frequency Criterion for Absolute Stability. Acta Mathematica Sinica, Chinese Series, 1995, 38(1) https://doi.org/10.12386/A1995sxxb0017

267

Accesses

0

Citation

Detail

Sections
Recommended

/